Computability-theoretic categoricity and Scott families

Annals of Pure and Applied Logic 170 (6):699-717 (2019)

Authors
Valentina Harizanov
George Washington University
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/j.apal.2019.01.003
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 39,951
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Lattice Representations for Computability Theory.Peter A. Fejer - 1998 - Annals of Pure and Applied Logic 94 (1-3):53-74.
Categoricity Spectra for Rigid Structures.Ekaterina Fokina, Andrey Frolov & Iskander Kalimullin - 2016 - Notre Dame Journal of Formal Logic 57 (1):45-57.
Categoricity and Indefinite Extensibility.James Walmsley - 2002 - Proceedings of the Aristotelian Society 102 (3):217–235.
On the Complexity of Categoricity in Computable Structures.Walker M. White - 2003 - Mathematical Logic Quarterly 49 (6):603.
Computability and Randomness.André Nies - 2008 - Oxford University Press UK.
The Veblen Functions for Computability Theorists.Alberto Marcone & Antonio Montalbán - 2011 - Journal of Symbolic Logic 76 (2):575 - 602.

Analytics

Added to PP index
2019-02-06

Total views
5 ( #954,272 of 2,235,839 )

Recent downloads (6 months)
5 ( #364,871 of 2,235,839 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature